Polymorphous relations in the compounds of the $\mathrm{TRNbTiO}_6$ and $\mathrm{TRTaTiO}_6$ type
Doklady Akademii Nauk, Tome 206 (1972) no. 6, pp. 1353-1354
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_206_6_a19,
author = {A. I. Komkov},
title = {Polymorphous relations in the compounds of the $\mathrm{TRNbTiO}_6$ and $\mathrm{TRTaTiO}_6$ type},
journal = {Doklady Akademii Nauk},
pages = {1353--1354},
year = {1972},
volume = {206},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_206_6_a19/}
}
A. I. Komkov. Polymorphous relations in the compounds of the $\mathrm{TRNbTiO}_6$ and $\mathrm{TRTaTiO}_6$ type. Doklady Akademii Nauk, Tome 206 (1972) no. 6, pp. 1353-1354. http://geodesic.mathdoc.fr/item/DAN_1972_206_6_a19/